# SDR EISA20010048

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC15171507
- Condition: Corroded
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND Z-ANGLE CORRODED AT BS 570 TO BS 600, RBL 20.  FABRICATED AND INSTALLED Z-ANGLE AND WEB REPAIR, ALODINED AND PRIMED IAW SRM 51-40-2 FIG1, 51-40-4, 53-10-2, 51-30-2, 51-10-2, AND M/M 51-20-11.
